# SDR VNAA202105311111

- Difficulty date: May 28, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 38,821 hours, 37,511 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoiler System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED GOING INTO PWM DUE TO IB FLIGHT SPOILER MESSAGE. NO TRUCKS WERE ROLLED AND NO NEED TO BRACE. FLIGHT LANDED SAFELY AND IS ON THE PHONE WITH MX NOW / CYCLED SYSTEM CBS AND PERFORMED SPOST2 TEST IAW CRJ700 AMM 27Âˆ’61Âˆ’05Âˆ’740Âˆ’801-A03 FAULT CLEARED AND DID NOT RETURN SYSTEM SYSTEM OPS CHECKS AT THIS TIME A/C OK FOR SERVICE.
